# SDR CALA2023070702193

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 66,278 hours, 29,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 2651A000001
- Part serial: 1699
- Condition: Leaking
- Location: Hyd Y Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL250 GOT ECAM HYD Y RSVR LO LEVEL. CREW FOLLOWED QRH AND SHUT OFF ENG PUMP. QTY WAS SHOWING ZERO. CREW TURNED Y ENG PUMP BACK ON FOR LANDING. CREW REPORTED  HYD FLUID RESIDUE BETWEEN BOTH MLG WHEEL WELLS. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. FOUND YELLOW SYS GROUND LEAKAGE MEASURMENT MANIFOLD LEAKING. REMOVED AND REPLACED MANIFOLD IAW AMM 29-19-41. NO LEAKS NOTED AT THIS TIME. OPS CHECK GOOD.
